# SDR HNAA2009051300144

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 52,054 hours, 57,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGGPL
- Condition: Burned Out
- Location: Emergency Light
- Part time: 52,054 hours, 57,663 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY ESCAPE PATH FLOOR LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
